Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Urology
Volume 2015, Article ID 690931, 2 pages
http://dx.doi.org/10.1155/2015/690931
Case Report

Urinary Incontinence due to Overactive Detrusor Muscle: A Rare Side Effect of Venlafaxine

1Department of Psychiatry, Creighton University School of Medicine, Omaha, NE 68131, USA
2Department of Biomedical Sciences, Creighton University School of Medicine, CRISS II Room 374, 2500 California Plaza, Omaha, NE 68178, USA

Received 30 July 2015; Revised 26 August 2015; Accepted 3 September 2015

Academic Editor: Ryuji Sakakibara

Copyright © 2015 Vithyalakshmi Selvaraj et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vithyalakshmi Selvaraj, Palanikumar Gunasekar, Suneel Kumar, and Imad Alsakaf, “Urinary Incontinence due to Overactive Detrusor Muscle: A Rare Side Effect of Venlafaxine,” Case Reports in Urology, vol. 2015, Article ID 690931, 2 pages, 2015. https://doi.org/10.1155/2015/690931.